MAUDE Adverse Event Report: SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION N1; N1 PATIENT MONITOR

SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION N1; N1 PATIENT MONITOR
Model Number BENEVISION N1
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Codes Ecchymosis (1818); Ischemia (1942); Neuropathy (1983); Thrombosis/Thrombus (4440)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The benevision n1 patient monitor (serial number (b)(6)) was returned to mindray for evaluation.Logs were collected for evaluation.The occurrence is under investigation.
 
Event or Problem Description
On (b)(6) 2025, during a surgical procedure beginning at 07:30 am and ending at 11:22 am, the blood pressure cuff remained inflated for a period exceeding three hours.On september 18, 2025, the customer additionally reported the patient's arm was tucked and inaccessible.The arterial line was placed in the contralateral arm and provided reliable blood pressure readings.The blood pressure cuff was removed from the patient.The patient experienced ischemia of the upper extremity for approximately three hours, included deep vein thrombosis (dvt) in the arm veins, skin discoloration, and neuropathy.
 
Event or Problem Description
On (b)(6) 2025, during a surgical procedure beginning at 07:30 am and ending at 11:22 am, the blood pressure cuff remained inflated for a period exceeding three hours.On (b)(6) 2025, the customer additionally reported the patient's arm was tucked and inaccessible.The arterial line was placed in the contralateral arm and provided reliable blood pressure readings.The blood pressure cuff was removed from the patient.The patient experienced ischemia of the upper extremity for approximately three hours, included deep vein thrombosis (dvt) in the arm veins, skin discoloration, and neuropathy.
 
Additional Manufacturer Narrative
The benevision n1 patient monitor (n1) was extensively tested, and no malfunction was detected.A detailed review of the device logs corresponding to the occurrence timeframe revealed that, for each non-invasive blood pressure (nibp) measurement initiated, the monitor consistently generated a "nibp cuff and patient mismatch" alarm.This alarm was active from 08:06:03 to 11:00:03, coinciding with the period of prolonged cuff inflation.Mindray concluded that the extended inflation was likely attributable to either an incompatibility between the patient type and the cuff, or a physical obstruction (e.G., blockage or kink) in the cuff's air tubing, which impeded normal deflation.The benevision n1 patient monitor performed per specifications and no malfunction was detected.

Brand Name
BENEVISION N1
Common Device Name
N1 PATIENT MONITOR
Manufacturer (Section D)
SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD
1203 nanhuan avenue
guangming district
shenzhen, guangming 51810 6
CH  518106
MDR Report Key23156368
Report Number2221819-2025-00019
Device Sequence Number12097781
Product Code MHX
UDI-Device Identifier06944904094922
UDI-Public06944904094922
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
Report Date (Section F) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberBENEVISION N1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/03/2025
Event Location Hospital
Date Report to Manufacturer11/25/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date11/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA11/25/2025